MathSciNet Relay Station
MathSciNet bibliographic data
MR1377394 35Q30 (35R60 60H30 76D05 76M35)
Chang, Mou-Hsiung Large deviation for Navier-Stokes equations with small stochastic perturbation. Appl. Math. Comput. 76 (1996), no. 1, 65–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement